# SDR SWAA2012053104503

- Difficulty date: May 15, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 44,044 hours, 25,514 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT CRACKED ON LOWER SKIN.  REPAIRED SKIN IAW SRM.
